18 Endeavor, Suite 200, Irvine, CA

I had SculpSure on my stomach area. I experienced diarrhea the next day

Cosmetic Treatments QuestionsCategory: SculpSureI had SculpSure on my stomach area. I experienced diarrhea the next day
A patient asked 3 years ago
The diarrhea was somewhat oily, could that be my body eliminating fat? Or something I ate after procedure?
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Diarrhea following SculpSure

 
Hi and thank you for your question! The SculpSure laser targets and destroys the fat cells, and the release fat is collected by the lymphatic system and carried away and eventually redistributed in the body, removed via kidneys or sweating or burnt. It is highly unlikely for the fat to end up in the stool and presence of fat in stool is often and indicator of reduce absorption of dietary fat. Hence your diarrhea is most likely incidental and not related to SculpSure treatment. If in doubt, please do a follow up with you physician. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.